Peychès, I. (1933) Pouvoir rotatoire des solutions très étendues. Journal de Physique et le Radium, 4 (10). 594-608 doi:10.1051/jphysrad:01933004010059400
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Pouvoir rotatoire des solutions très étendues | ||
Journal | Journal de Physique et le Radium | ||
Authors | Peychès, I. | Author | |
Year | 1933 | Volume | 4 |
Issue | 10 | ||
Publisher | EDP Sciences | ||
DOI | doi:10.1051/jphysrad:01933004010059400 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7881822 | Long-form Identifier | mindat:1:5:7881822:6 |
GUID | 0 | ||
Full Reference | Peychès, I. (1933) Pouvoir rotatoire des solutions très étendues. Journal de Physique et le Radium, 4 (10). 594-608 doi:10.1051/jphysrad:01933004010059400 | ||
Plain Text | Peychès, I. (1933) Pouvoir rotatoire des solutions très étendues. Journal de Physique et le Radium, 4 (10). 594-608 doi:10.1051/jphysrad:01933004010059400 | ||
In | (1933) Journal de Physique et le Radium Vol. 4 (10) EDP Sciences |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |